# SDR CALA2012042300289

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 47,047 hours, 6,677 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Cracked
- Location: Lt Wing 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 SLAT INBD MAIN TRACK FITTING EXTERNAL SKIN 1EA FASTENER HOLE FOUND CRACKED AT OSS724. LT WING NR 3 SLAT INBD MAIN TRACK FITTING EXTERNAL SKIN REPAIRED IAW SRM 57-43-01 AND HFEC NIL CRACK FOUND.
